Bruce Williams


B.S., Massachusettes Institute of Technology, 1967
Ph.D., Massachusettes Institute of Technology, 1972

Email: williams.4@nd.edu
Office: 164 Hurley Hall
Phone: (574) 631-6588
Fax: (574) 631-6579

For additional information see Bruce Williams’ Personal Page.

Research Interests

Geometric topology, algebraic K-theory, automorphisms of manifolds and surgery theory.

Selected Publications

  • M. Weiss and B. Williams, Products and Duality in Waldhausen categories, Trans. of Amer. Math. Soc. 35 (2000) 689-709
  • B. Hughes, L. Taylor, S. Weinberger, and B. Williams, Neighborhoods in Stratified Spaces with Two Strata, Topology 39 (2000) 873-919
  • B. Williams, Bivariant Riemann Roch Theorems, Geometry and Topology:Aarhus, Cont. Math. AMS 258 (2000) 377-393
  • M. Weiss and B. Williams Automorphisms of manifolds, Surveys on surgery theory. Vol. II. Papers dedicated to C. T. C. Wall., Annals of Mathematics Studies, Princeton University Press
  • J. Klein, W. Vogel, F. Waldhausen, and B. Williams, The “fundamental theorem” for the algebraic K-theory of spaces I, J. of Pure and Applied Algebra, to appear
  • W. Dwyer, M. Weiss, and B. Williams, A parametrized index theorem for the algebraic K-theory Euler class

Please direct questions and comments to: williams.4@nd.edu